# SDR DALA2024022002317

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,842 hours, 17,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 FOUND ON ARRIVAL SKIN DAMAGE AT AFT LAV VACUUM BLOWER EXHAUST/ TANK VENT CUTOUT LOWER PORTION OF CUTOUT. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 53-60-01-2R-3. (5770733)
